Higher-order Estimation Error in Structural Equation Modeling
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Otaru University of Commerce in its journal 商学討究 : The Economic Review (Otaru University of Commerce).
Volume (Year): 57 (2007)
Issue (Month): 4 ()
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Haruhiko Ogasawara, 2009. "Asymptotic cumulants of the parameter estimators in item response theory," Computational Statistics, Springer, vol. 24(2), pages 313-331, May.
- Ogasawara, Haruhiko, 2009. "On the estimators of model-based and maximal reliability," Journal of Multivariate Analysis, Elsevier, vol. 100(6), pages 1232-1244, July.
- Haruhiko Ogasawara, 2007. "Higher-order approximations to the distributions of fit indexes under fixed alternatives in structural equation models," Psychometrika, Springer, vol. 72(2), pages 227-243, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Miura, Chiho).
If references are entirely missing, you can add them using this form.